MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 SIGMA INSET PATELLAR CLAMP; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS

DEPUY ORTHOPAEDICS INC US SP2 SIGMA INSET PATELLAR CLAMP; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Catalog Number 966670
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patella clamp was not locking correctly and would not stay straight when the drum was inserted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information provided: "it was reported that the patella clamp is not locking correctly, it will not stay straight when drum was inserted".The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance, as only signs of heavy usage were observed on its surface.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not able to be performed with the mating component, as it was not returned for evaluation.Device mechanisms were inspected and no signs of resistance nor other damage were identified.The overall complaint was not confirmed as the observed condition of the sp2 sigma inset patellar clamp would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
SP2 SIGMA INSET PATELLAR CLAMP
Common Device Name
KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23616639
Report Number1818910-2025-20520
Device Sequence Number8977870
Product Code HXD
UDI-Device Identifier10603295249511
UDI-Public(01)10603295249511(10)SO2049857
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966670
Device Lot NumberSO2049857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale